Journal

Article
Confidence Interval Estimations of the Parameter for One Parameter Exponential Distribution
Journal
IAENG International Journal of Applied Mathematics (ISSN: 19929978)
Volume
45
Issue
4
Year
ธันวาคม 2015
Page
343-353
Class
นานาชาติ
DOI
-
Related Link
http://www.scopus.com/record/display.uri?eid=2-s2.0-84954239870&origin=resultslist&sort=plf-f&src=s&sid=6737DE823BEA3B111B434659304D1022.Vdktg6RVtMfaQJ4pNTCQ%3a70&sot=autdocs&sdt=autdocs&sl=18&s=AU-ID%2840661827000%29&relpos=0&citeCnt=0&searchTerm=